Torsion and twists of abelian varieties

Mentzelos Melistas*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

28 Downloads (Pure)

Abstract

In this article, we investigate the possible torsion subgroups of twists of abelian varieties with good reduction. As an application, we prove a theorem concerning ramified primes over any quadratic extension where odd-order torsion growth is achieved. In particular, we show that for every rational elliptic curve and every imaginary quadratic field not equal to
satisfying the Heegner hypothesis, no odd-order torsion growth can occur.
Original languageEnglish
Pages (from-to)589-601
Number of pages13
JournalBulletin of the London Mathematical Society
Volume56
Issue number2
Early online date7 Nov 2023
DOIs
Publication statusPublished - Feb 2024

Fingerprint

Dive into the research topics of 'Torsion and twists of abelian varieties'. Together they form a unique fingerprint.

Cite this